CHANG Zuling, WANG Xueyuan. On the First and Second Critical Error Linear Complexity of Binary 2n-periodic Sequences[J]. Chinese Journal of Electronics, 2013, 22(1): 1-6.
Citation: CHANG Zuling, WANG Xueyuan. On the First and Second Critical Error Linear Complexity of Binary 2n-periodic Sequences[J]. Chinese Journal of Electronics, 2013, 22(1): 1-6.

On the First and Second Critical Error Linear Complexity of Binary 2n-periodic Sequences

Funds:  This work is supported by the National Natural Science Foundation of China (No.61174085, No.61170270, No.61121061).
  • Received Date: 2011-12-01
  • Rev Recd Date: 2012-04-01
  • Publish Date: 2013-01-05
  • This paper studies the error linear complexity of binary sequences with period 2n. One new representation of binary sequences with period 2n and new interpretation of Games-Chan algorithm are given. New properties about the first critical error linear complexity and one algorithm to compute the first critical error linear complexity are given. One formula of the minimum value k for which the k-error linear complexity is strictly less than the first critical error linear complexity is provided.
  • loading
  • R.A. Ruppel, Analysis and Design of Stream Ciphers, NewYork: Springer-Verlag, 1986.
    J.L. Massey, “Shift register synthesis and BCH decoding”, IEEETransactions on Information Theory, Vol.15, No.1, pp.122-127,2003.
    M. Stamp, C.F. Martin, “An algorithm for the k-error linearcomplexity of binary sequences with period 2n”, IEEE Transactionson Information Theory, Vol.39, No.4, pp.1398-1401, 1993.
    A. Lauder, K. Paterson, “Computing the error linear complexityspectrum of a binary sequence of period 2n”, IEEE Transactionson Information Theory, Vol.49, No.1, pp.273-280, 2003.
    K. Kurosawa, F. Sato and W. Kishimoto, “A relation betweenlinear complexity and k-error linear complexity”, IEEE Transactionson Information Theory, Vol.46, No.2, pp.694-698, 2000.
    T. Etzion, N. Kalouptsidis, N. Kolokotronis, K. Limniotis andK.G. Paterson, “Properties of the error linear complexity spectrum”,IEEE Transactions on Information Theory, Vol.55,No.10, pp.4681-4686, 2009.
    J. Massey, D. Costello and J. Justesen, “Polynomial weightsand code constructions”, IEEE Transactions on InformationTheory, Vol.19, No.1, pp.101-110, 1973.
    W. Meidl, H. Niederreiter, “On the expected value of the linearcomplexity and the k-error linear complexity of periodic sequences”,IEEE Transactions on Information Theory, Vol.48,No.11, pp.2817-2825, 2002.
    Z. Chang, Q. Wen, “On the cryptographic properties of binary2n-periodic sequences”, Chinese Journal of Electronics, Vol.20,No.2, pp.307-311, 2011.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (417) PDF downloads(2050) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return